# SDR HNAA2024091100759

- Difficulty date: August 7, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 52,661 hours, 50,064 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Profile
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2399 APU COWLING HAS A CRACKED INTERNAL LWR RH REINFORCMENT PROFILE. RAR PROFILE IAW SRM 51-40-02
